# SDR O2GA2015052280201

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Beech B300
- Aircraft serial: FL885
- Aircraft time: 788 hours, 720 cycles
- Engine: Pwa PT6A60A
- System (JASC): 6140 · Propeller Indication System
- Part: Proximity Switch
- Part number: 122FW124
- Part serial: NONE
- Condition: Defective
- Location: Rt Prop
- Part time: 788 hours, 720 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE RT PROPELLER PITCH ANNUNCIATOR ILLUMINATED.  ACFT WAS DIVERTED BACK FOR MX.  TROUBLE SHOT THE DISCREPANCY & FOUND A DEFECTIVE RT PROXIMITY SWITCH.  ENG RUNS WERE PERFORMED & SYS OPERATIONAL CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
